MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Portex Tubes BLUselect Suctionaid; Tube, Tracheostomy (W/Wo Connector)

ICU Medical Healthcare Manufacturing S.A. de C.V. Portex Tubes BLUselect Suctionaid; Tube, Tracheostomy (W/Wo Connector)
Catalog Number 101/860/080
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the blueselect 8.0 suctionaid cuffed tracheostomy tube experienced five instances of cracking in the blue plastic component of the subglottic suction port over a four-week period.The issue was observed in size 8 and size 9 portex tracheostomy tubes.The cracks compromised the ability to maintain adequate back pressure, resulting in ineffective subglottic suctioning.There were patient involvement and no harm or adverse event reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
Portex Tubes BLUselect Suctionaid
Common Device Name
Tube, Tracheostomy (W/Wo Connector)
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial internacional
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50180292
Report Number9617604-2026-00175
Device Sequence Number21504705
Product Code BTO
UDI-Device Identifier15019517077933
UDI-Public(01)15019517077933(17)300821(10)6138527
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUK
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/860/080
Device Lot Number6138527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient Weight246 LB